# SDR CA991208005

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Valve
- Part number: 42828DB
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, FUEL WAS OBSERVED DRIPPING FROM THE FUEL-DEFUEL VALVE SCUPPER DRAIN LINE.  THE VALVE WAS REPLACED.
